# SDR CALA2024080800390

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 74,250 hours, 27,332 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER TANK LEFT FUEL PUMP INOP. CENTER TANK RIGHT BOOST PUMP ON MEL 2802D ON LOG PAGE 8819950. PLACING BOTH CENTER FUEL TANK BOOST PUMPS ON MEL 2802E. LOG PAGE 8819950 CLEARED. CENTER FUEL TANK QTY 4.75.   T/S PER FIM 28-22 TASK 822-C1. FOUND STATUS CODE 2 ON BOTH CENTER TANK UFI'S, LOW FUEL AUTO SHUT OFF.   SUSPECT BOTH PUMPS LOST PRIME.  RESET UFI'S AND ADDED FUEL TO CENTER TANK.  BOTH PUMPS OPERATE NORMAL, TRANSFER FUEL AND NO UFI FAULTS.  MEL REVERESED, CB COLLARS AND FLIGHT DECK PLACARDS REMOVED.
